# SDR RAIA00602005

- Difficulty date: February 5, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 18,014 hours, 16,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5581 - STL - EMERGENCY LIGHT OUT ABOVE ROW 12, FORWARD PANEL OF EXIT SIGN.  MAINTENANCE RESECURED CONNECTOR ON EMERGENCY LIGHT AT ROW 12.
